MathSciNet Relay Station
MathSciNet bibliographic data
MR895574 (89f:57018) 57N10 (57M35)
Brin, Matthew G.; Thickstun, T. L. Open, irreducible $3$-manifolds which are end $1$-movable. Topology 26 (1987), no. 2, 211–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement